Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on the Bradley and Ramanujan summation

Author: Chu Wenchang
Journal: Proc. Amer. Math. Soc. 124 (1996), 3753-3754
MSC (1991): Primary 33A30; Secondary 05A19
MathSciNet review: 1343730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The hypergeometric series of Bradley and Ramanujan is evaluated by means of the binomial convolutions of Hagen and Rothe, which presents, alternatively, a short proof of the recent result of Bradley about Ramanujan's enigmatic claim.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 33A30, 05A19

Retrieve articles in all journals with MSC (1991): 33A30, 05A19

Additional Information

Chu Wenchang
Affiliation: Istituto di Matematica, “Guido Castelnuovo”, Universit\a‘a degli Studi di Roma “La Sapienza”, Roma, Italia

PII: S 0002-9939(96)03525-3
Keywords: Binomial convolution, Hypergeometric series, The Gauss summation theorem
Received by editor(s): January 3, 1995
Received by editor(s) in revised form: May 23, 1995
Additional Notes: The author was partially supported by IAMI (CNR, Milano), 1994
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia